MAUDE Adverse Event Report: GYRUS ACMI, INC. 150 MICRON TFL BALL TIP SINGLE USE FIBER

GYRUS ACMI, INC. 150 MICRON TFL BALL TIP SINGLE USE FIBER
Model Number TFL-FBX150BS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.The device was not returned to olympus for evaluation, therefore the complaint could not be confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the fiber was likely broken as a result of mis-handling of the device when unpackaging the device.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus that the device was removed from the sheath and plugged in the laser when they noticed the laser fiber was broken at the connector end.The connector was secured to the sheath clip when it was in the pouch.There was resistance when removing the fiber connector from the sheath clip.The reported problem was found during preparation for an unspecified procedure.There was no harm or user injury reported due to the event.

Brand Name
150 MICRON TFL BALL TIP SINGLE USE FIBER
Common Device Name
FIBER
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15411536
Report Number3003790304-2022-00235
Device Sequence Number15139655
Product Code GEX
UDI-Device Identifier00821925043916
UDI-Public(01)00821925043916(17)230917(10)KR101200
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX150BS
Device Lot NumberKR101200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown